# SDR TRAX200600991

- Difficulty date: November 5, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 7,862 hours, 6,814 cycles
- System (JASC): 3150 · Central Warning
- Part: Master Caution
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE MASTER CAUTION AFTER TAKEOFF AND GEAR UNSAFE CAUTION WARNING.  A/C RETURNED TO SHV AFTER T/O.  EMERGENCY DECLARED.  FLT 4884 CX.
